# SDR USAA2010121793117

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACKS ON LOWER FLANGE OF LEFT LOAD TRANSMITTING PROFILE OF THE LEFT AFT EMERGENCY EXIT (834) AT CENTER FUSELAGE.  REPLACED LOWER FLANGE OF LEFT LOAD TRANSMITTING PROFILE OF THE LEFT AFT EMERGENCY EXIT (834) AT CENTER FUSELAGE IAW EA 133172.
